there is less chance of pregnancy.you have taken emergency contraception. the brown discharge may be the side effects of postinor. if you getting further problem, you can consult a gynecologist.take care
welcome to healthcaremagic
it less chance that intercourse after 4 days of starting period will result in pregnancy chance of preg are in mid cycle period
the medicine will result in withdrawal bleeding
consult gynecologist if problem persists
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
What does brownish vaginal discharge after taking Postinor indicate? contraception pill the morning after (Postinor) and stopped taking the Minidoz. After 5 days (today) of taking the Postinor I am having lots of dark brown discharge. Is this normal? and when should it stop? Also, I would ...
Hi Doctor, My ovulation day (according to period tracker app) is 5th Feb 2017. On that very night, I had sex with my bf but the condom broke. I checked and his cum was in me. Only 10 hours later, I took postinor. What s the chances of me getting pregnant, taking in consideration that I m ovulating? I am still very worried that I ll be pregnant. Does ovulation day means that my eggs are already released? If that s the case, by taking postinor, will it reverse the process and prevent the eggs from going down the Fallopian tube to meet the sperms?
Hi I took postinor 2 a few ours after I had sex not more than 5hrs took first tablet n then took second tablet 12hrs has prescribed my period was late n now I am experiencing brown discharges took a test n its positive. How come did the pill not work?
hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.
Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?
I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?
I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?
I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...
I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...